# SDR VNAA202308040021

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670319813
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STAIR STEP HINGE ACCESS PANEL 832ET.  STAIR STEP HINGE OF ACCESS PANEL 832ET WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND WAS REPLACED PER CRJ900 SRM 51-41-02-001-001-A01
